# SDR IXXA9697

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Bs 1559
- Part time: 65,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION OF THE UPPER AFT FUSELAGE EXTERIOR PLATING, A CRACK WAS IDENTIFIED AT FUSELAGE STATION 1559, LONGERON 17 RIGHT.  THE CRACK WAS REMOVED BY CUT OUT.  THE REPAIR FILLER AND EXTERNAL DOUBLER WERE FABRICATED AND INSTALLED IAW THE DOUGLAS STRUCTURAL REPAIR MANUAL 53-2-1.  (M)
